# SDR I5HA0258007

- Difficulty date: June 24, 2004
- Submitted: August 23, 2004
- Operation: Air carrier
- Aircraft: N581P
- Make and model: Cvac 580
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 34479
- Condition: Departed
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: D
- Precautionary procedure: D

## Discrepancy

MFD - DURING PILOT TRAINING, AIRPORT MX CREWS NOTICED ONE OF THE TIRES MISSING OFF THE AIRCRAFT AS IT TAXIED BY WHILE ON THE TAXI-WAY.  THE MX CREW NOTIFIED THE TOWER WHO IN TURN NOTIFIED CRW.  THE AIRCRAFT TAXIED TO THE TARMAC AREA AND SHUTDOWN.  THE MX AND INSPECTION DEPARTMENT WERE NOTIFIED BY THE CRW THAT THE NR 2 MAIN LANDING GEAR TIRE AND WHEEL ASSY WAS GONE.  A MX CREW WAS DISPATCHED FOM THE COLUMBUS, OH MX BASE.  FURTHER EXAMINATION BY THE MAINTENANCE CREW DETERMINED THAT THE OUTER BEARING HAD SEIZED WHICH RESULTED IN THE TIRE AND WHEEL ASSY SPINNING OFF THE AXLE.  THE NR 1 TIRE AND WHEEL ASSY WERE REMOVED AND THE AXLE WAS INSPECTED BOTH VISUALLY AND WITH DYE PENETRANT.  THERE WAS NOT DAMAGE TO THE AXLE
